The modified analytic trivialization of family of real analytic functions.

E. Yoshinaga; T. Fukui

Inventiones mathematicae (1985)

  • Volume: 82, page 467-478
  • ISSN: 0020-9910; 1432-1297/e

How to cite

top

Yoshinaga, E., and Fukui, T.. "The modified analytic trivialization of family of real analytic functions.." Inventiones mathematicae 82 (1985): 467-478. <http://eudml.org/doc/143296>.

@article{Yoshinaga1985,
author = {Yoshinaga, E., Fukui, T.},
journal = {Inventiones mathematicae},
keywords = {modified analytic trivialization; real analytic functions; Newton principal part},
pages = {467-478},
title = {The modified analytic trivialization of family of real analytic functions.},
url = {http://eudml.org/doc/143296},
volume = {82},
year = {1985},
}

TY - JOUR
AU - Yoshinaga, E.
AU - Fukui, T.
TI - The modified analytic trivialization of family of real analytic functions.
JO - Inventiones mathematicae
PY - 1985
VL - 82
SP - 467
EP - 478
KW - modified analytic trivialization; real analytic functions; Newton principal part
UR - http://eudml.org/doc/143296
ER -

NotesEmbed ?

top

You must be logged in to post comments.